# SDR 9502803213

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 2213 · Flight Controller
- Part: Flt Contl Unit
- Part number: K217AAM8
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,754 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT CONTROL UNITS NR 1 AND NR 2 FAILED.  RESET CIRCUIT BREAKERS, NO HELP.  DECISION WAS MADE TO RETURN TO MSP.  REPLACED FLIGHT CONTROL UNIT. SYSTEM TESTS WERE NORMAL.
